American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(12L05) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 18 of 18 found      Go to page: 1

[1] Hamed Hatami and Serguei Norine. Undecidability of linear inequalities in graph homomorphism densities. J. Amer. Math. Soc. 24 (2011) 547-565. MR 2748400.
Abstract, references, and article information
View Article: PDF

[2] Russell Miller. Is it harder to factor a polynomial or to find a root?. Trans. Amer. Math. Soc. 362 (2010) 5261-5281. MR 2657679.
Abstract, references, and article information
View Article: PDF

[3] Alla Sirokofskich. On an exponential predicate in polynomials over finite fields. Proc. Amer. Math. Soc. 138 (2010) 2569-2583. MR 2607887.
Abstract, references, and article information
View Article: PDF

[4] Hector Pasten. An extension of Büchi's problem for polynomial rings in zero characteristic. Proc. Amer. Math. Soc. 138 (2010) 1549-1557. MR 2587438.
Abstract, references, and article information
View Article: PDF

[5] Carlos R. Videla. The undecidability of cyclotomic towers. Proc. Amer. Math. Soc. 128 (2000) 3671-3674. MR 1694882.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[6] Karim Zahidi. On Diophantine sets over polynomial rings . Proc. Amer. Math. Soc. 128 (2000) 877-884. MR 1641141.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[7] Françoise Delon. $\mathbb{Q}$ muni de l'arithmétique faible de Penzin est décidable. Proc. Amer. Math. Soc. 125 (1997) 2711-2717.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[8] K. H. Kim and F. W. Roush. Undecidability of parametric solutions of polynomial equations . Proc. Amer. Math. Soc. 118 (1993) 345-348. MR 1132414.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[9] Jan Holly. Definable operations on sets and elimination of imaginaries . Proc. Amer. Math. Soc. 117 (1993) 1149-1157. MR 1116261.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[10] Thanases Pheidas. Hilbert's tenth problem for a class of rings of algebraic integers . Proc. Amer. Math. Soc. 104 (1988) 611-620. MR 962837.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[11] Thanases Pheidas. An undecidability result for power series rings of positive characteristic . Proc. Amer. Math. Soc. 99 (1987) 364-366. MR 870802.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[12] Françoise Delon. Corps et anneaux de Rolle . Proc. Amer. Math. Soc. 97 (1986) 315-319. MR 835889.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[13] Gregory Cherlin, Lou van den Dries and Angus Macintyre. Decidability and undecidability theorems for PAC-fields. Bull. Amer. Math. Soc. 4 (1981) 101-104. MR 590820.
Abstract, references, and article information
View Article: PDF

[14] R. S. Rumely. Undecidability and definability for the theory of global fields . Trans. Amer. Math. Soc. 262 (1980) 195-217. MR 583852.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[15] J. Denef. Diophantine sets over algebraic integer rings. II . Trans. Amer. Math. Soc. 257 (1980) 227-236. MR 549163.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[16] L. van den Dries. New decidable fields of algebraic numbers . Proc. Amer. Math. Soc. 77 (1979) 251-256. MR 542093.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[17] Scott Shorey Brown. Bounds on transfer principles for algebraically closed and complete discretely valued fields. Memoirs of the AMS 15 (1978) MR 494980.
Book volume table of contents

[18] Moshe Jarden. Elementary statements over large algebraic fields . Trans. Amer. Math. Soc. 164 (1972) 67-91. MR 0302651.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 18 of 18 found      Go to page: 1